The Laws of Some Random Series of Independent Summands

Research output: Chapter in Book/Conference paperChapter

Original languageEnglish
Title of host publicationAdvances in the Theory and Practice of Statistics : A Volume in Honor of Samuel Kotz
EditorsN.L. Johnson, N. Balakrishnan
Place of PublicationNew York, USA
PublisherJohn Wiley & Sons
Pages499-516
Volume1
ISBN (Print)0471155748
Publication statusPublished - 1997

Publication series

NameAdvances in the Theory and Practice of Statistics: A Volume in Honor of Samuel Kotz

Cite this

Pakes, A. (1997). The Laws of Some Random Series of Independent Summands. In N. L. Johnson, & N. Balakrishnan (Eds.), Advances in the Theory and Practice of Statistics : A Volume in Honor of Samuel Kotz (Vol. 1, pp. 499-516). (Advances in the Theory and Practice of Statistics: A Volume in Honor of Samuel Kotz). John Wiley & Sons.